# SDR SWIA2019121846997

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Rib
- Condition: Corroded
- Location: Rt Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333.0 WL 73.50 RH RIB INBD OF FWD RH SERVICE DOOR HAS CORROSION. (C-CHECK) RO 12/14/2019  REMOVED CORROSION ON F.S 333 R/H RIB WL 73.50 IAW CRJ 200. ORIGINAL THICKNESS FOUND TO BE .063 REMOVED .002 MATERIAL FOUND REMAINING THICKNESS TO BE .061 AND TO BE WITHIN LIMITS IAW CRJ 200 SRM. UTILIZED DEPTH GAUGE WVACT 202955 CAL DUE 30-JUN-20.
